# SDR 2007UALA04989

- Difficulty date: December 7, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 56,095 hours, 30,675 cycles
- Engine: Ge CFM56*
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Hinge Fitting
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO ELEVATOR VIBRATION.  FOUND HORIZONTAL STAB LEFT CENTER SECTION HINGE BEARING WORN.  REPLACED HINGE FITTING.
